# SDR SIMA20210328001

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,288 hours, 32,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIDE HINGED MIAN DOOR EXTERNAL EMERGENCY LIGHT LENS BROKEN-C/A-RAR SIDE HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT LENS IN REF WITH EMB 145 AMM 33-50-10.
